# SDR HALA0100150

- Difficulty date: June 26, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 32 - NR 1 SYSTEM HYDRAULIC FAILURE.  DIVERTED TO LAX, WHERE AN UNEVENTFUL LANDING WAS MADE.  FOUND NR 1 SYSTEM HYDRAULIC LINE AT THE UNION TO THE STAB TRIM BRAKE LEAKING.  ALSO, PRECAUTIONARY CHECKED ENGINE DRIVEN HYDRAULIC MODULE AND SYSTEM RETURN FILTER, NO CONTAMINATION FOUND.  SERVICED NR 1 HYDRAULIC RESERVOIR AFTER MAINTENANCE COMPLETED, LEAK CHECK OF FILTER OK.  (M)
